# SDR TWAA9806806

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND UPPER FUSELAGE DENT IN FUSELAGE SKIN 3.5 INCH IN BY 2 INCH IN BY .100 DEEP, AT FS 273, JUST ABOVE STRINGER 17L.  VERIFIED NO CRACK WITH NDT TEST.  REPAIRED PER SRM 53-04, FIG 38.  (M)
